# SDR SWAA2013051315903

- Difficulty date: May 1, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N7746C
- Make and model: Boeing 737-7BD
- Aircraft serial: 33934
- Aircraft time: 20,595 hours, 9,115 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 115A29532
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING T/E COVE SEAL SUPPORT ANGLE CRACKED ABOVE NR 2 PYLON AFT TIP.  REMOVED AND REPLACED ANGLE PER SRM.
